# SDR ASOA2013012402899

- Difficulty date: January 21, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 19,829 hours, 13,723 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Part time: 991,104 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GATE ON ARRIVAL F/A UNABLE TO OPEN DOOR.  HANDLE STUCK/DIFFICULT TO MOVE.  OPENED AFTER MULTIPLE ATTEMPTS: HANDLE STICK BINDING.  OPS CHECK OF PAX DOOR IAW AMM 52-11-00. OPS CHECK GOOD, NO FURTHER ISSUES AT THIS TIME.
